# SDR AALA20170928008

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 48,970 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT FAIRING ANGLE AT THE TOP AFT CORNER OF THE RIGHT HYDRAULIC SERVICE PANEL.   REMOVED AND REPLACED ANGLE IAW SRM 51-30-05, AND SRM 51-30-02.
